# SDR REXA2016022300273

- Difficulty date: February 23, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,702 hours, 3,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT FS 280.00, LBL 12.0.  REPAIRED CORROSION ON WEB AT FS 280.00, LBL 12 IAW REO 670-53-11-594 REV A.  THIS IS A MAJOR REPAIR..
